# SDR SWAA070330

- Difficulty date: January 23, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 58,884 hours, 53,658 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND LT WING NR 3 L/E SLAT UPPER SURFACE DELAMINATED.  REPAIRED SLAT PER SRM.
